# SDR AALA201603149014

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 50,254 hours, 14,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLOOR EXIT PATH LIGHT STRIP COVER AFT LT IN BACK LOOSE.  RE-ATTACHED FLOOR EXIT PATH LIGHT STRIP COVER TO FLOOR.
